# SDR AWXA200602090

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69402772
- Condition: Cracked
- Location: Bs 907 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AFT CARGO COMPARTMENT STRINGER 26R TIE CLIP CRACKED, BS 907.  REPLACED AFT CARGO COMPARTMENT STRINGER 26R TIE CLIP, BS 907 IAW B737-300 SRM 51-40-02.
